Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 69

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Sur la première dérivée
Z. Zahorski.
Trans. Amer. Math. Soc. 69 (1950), 1-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037338
Neumann series of Bessel functions. II
J. Ernest Wilkins.
Trans. Amer. Math. Soc. 69 (1950), 55-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037924
The generalized Walsh functions
N. J. Fine.
Trans. Amer. Math. Soc. 69 (1950), 66-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0042535
Hilbert’s characteristic function and the arithmetic genus of an algebraic variety
H. T. Muhly and O. Zariski.
Trans. Amer. Math. Soc. 69 (1950), 78-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037547
Projections in normed linear spaces
Dwight B. Goodner.
Trans. Amer. Math. Soc. 69 (1950), 89-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037465
On the asymptotic distribution of the elementary symmetric functions $\pmod p$
N. J. Fine.
Trans. Amer. Math. Soc. 69 (1950), 109-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037328
On the strong differentiation of the indefinite integral
Athanasios Papoulis.
Trans. Amer. Math. Soc. 69 (1950), 130-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037339
Decompositions of measure algebras and spaces
Dorothy Maharam.
Trans. Amer. Math. Soc. 69 (1950), 142-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0036817
A class of domain functions and some allied extremal problems
Zeev Nehari.
Trans. Amer. Math. Soc. 69 (1950), 161-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037360
On unicoherent continua
Harlan C. Miller.
Trans. Amer. Math. Soc. 69 (1950), 179-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0036498
On iterative methods in linear differential equations
Kenneth S. Miller.
Trans. Amer. Math. Soc. 69 (1950), 195-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037962
Branch points of solutions of equations in Banach space
Jane Cronin.
Trans. Amer. Math. Soc. 69 (1950), 208-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040578
On the measure of Cartesian product sets
Gerald Freilich.
Trans. Amer. Math. Soc. 69 (1950), 232-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037893
Means for the bounded functions and ergodicity of the bounded representations of semi-groups
Mahlon M. Day.
Trans. Amer. Math. Soc. 69 (1950), 276-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0044031
Automorphisms of simple algebras
G. Hochschild.
Trans. Amer. Math. Soc. 69 (1950), 292-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037834
Some theorems on groups with applications to ring theory
Bailey Brown and Neal H. McCoy.
Trans. Amer. Math. Soc. 69 (1950), 302-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0038952
On Fourier-Stieltjes integrals
R. S. Phillips.
Trans. Amer. Math. Soc. 69 (1950), 312-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039106
Density ratios and $(𝜑,1)$ rectifiability in $n$-space
Edward F. Moore.
Trans. Amer. Math. Soc. 69 (1950), 324-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037894
On the degree of variation in conformal mapping of variable regions
S. E. Warschawski.
Trans. Amer. Math. Soc. 69 (1950), 335-356
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037912
The hyperplane sections of normal varieties
A. Seidenberg.
Trans. Amer. Math. Soc. 69 (1950), 357-386
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037548
Coverings with connected intersections
R. H. Bing and E. E. Floyd.
Trans. Amer. Math. Soc. 69 (1950), 387-391
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043453
The classes $L_{p}$ and conformal mapping
P. R. Garabedian.
Trans. Amer. Math. Soc. 69 (1950), 392-415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039072
On simultaneous interpolation and approximation by functions analytic in a given region
J. L. Walsh and H. G. Russel.
Trans. Amer. Math. Soc. 69 (1950), 416-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041212
Gibbs’ phenomenon for Hausdorff means
Otto Szász.
Trans. Amer. Math. Soc. 69 (1950), 440-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0038464
On $n$-parameter families of functions and associated convex functions
Leonard Tornheim.
Trans. Amer. Math. Soc. 69 (1950), 457-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0038383
On some high indices theorems
Daniel Waterman.
Trans. Amer. Math. Soc. 69 (1950), 468-478
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039102
Jordan homomorphisms of rings
N. Jacobson and C. E. Rickart.
Trans. Amer. Math. Soc. 69 (1950), 479-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0038335
A theory of power-associative commutative algebras
A. A. Albert.
Trans. Amer. Math. Soc. 69 (1950), 503-527
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0038959
On mapping of a uniform space onto itself
Albert Edrei.
Trans. Amer. Math. Soc. 69 (1950), 528-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0037851